Skip to Main content Skip to Navigation
Journal articles

Hölder metric regularity of set-valued maps

Hélène Frankowska 1 Marc Quincampoix 2 
1 C&O - Equipe combinatoire et optimisation
IMJ-PRG - Institut de Mathématiques de Jussieu - Paris Rive Gauche
Abstract : This paper is devoted to metric regularity of set-valued maps from a complete metric space to a Banach space. In particular we extend a known characterization of the regularity modulus to maps defined on reflexive spaces. The higher order metric regularity, i.e. an extension of metric regularity to Hölder context, is also investigated using high order variations of set-valued maps and results of similar nature are obtained for conical metric regularity.
Document type :
Journal articles
Complete list of metadata
Contributor : Estelle Bouzat Connect in order to contact the contributor
Submitted on : Thursday, October 27, 2011 - 4:38:41 PM
Last modification on : Tuesday, November 16, 2021 - 5:01:27 AM

Links full text



Hélène Frankowska, Marc Quincampoix. Hölder metric regularity of set-valued maps. Mathematical Programming, Springer Verlag, 2012, 132 (1-2), pp.333-354. ⟨10.1007/s10107-010-0401-7⟩. ⟨inria-00636545⟩



Record views